MathSciNet Relay Station
MathSciNet bibliographic data
MR1879961 30F60 (30C62 32G15)
Cui, Guizhen; Qi, Yi Local boundary dilatation of quasiconformal maps in the disk. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1383–1389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement